On Abelian groups in which the classes of isomorphic proper subgroups contain the same number of subgroups
Czechoslovak Mathematical Journal (1952)
- Volume: 02, Issue: 4, page 387-390
- ISSN: 0011-4642
Access Full Article
topHow to cite
topFuchs, L.. "Об абелевых группах, в которых классы изоморфных собственных подгрупп одинаковое число подгрупп." Czechoslovak Mathematical Journal 02.4 (1952): 387-390. <http://eudml.org/doc/11704>.
@article{Fuchs1952,
author = {Fuchs, L.},
journal = {Czechoslovak Mathematical Journal},
keywords = {group theory},
language = {rus},
number = {4},
pages = {387-390},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Об абелевых группах, в которых классы изоморфных собственных подгрупп одинаковое число подгрупп},
url = {http://eudml.org/doc/11704},
volume = {02},
year = {1952},
}
TY - JOUR
AU - Fuchs, L.
TI - Об абелевых группах, в которых классы изоморфных собственных подгрупп одинаковое число подгрупп
JO - Czechoslovak Mathematical Journal
PY - 1952
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 02
IS - 4
SP - 387
EP - 390
LA - rus
KW - group theory
UR - http://eudml.org/doc/11704
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.